# SDR USAA2014011700004

- Difficulty date: January 16, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 64,088 hours, 42,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT PLACARD AT SEAT 11C BROKEN.  REPLACED EMERGENCY EXIT LAMP AT SEAT 11C IAW 54-01-10.  OPERATIONS CHECKED GOOD, OK FOR SERVICE.
